# SDR IPXA13579479

- Difficulty date: July 9, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N468UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25484
- Aircraft time: 25,369 hours, 13,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8 AFT CARGO COMPARTMENT RT TRANSITION PANEL CRACKED.  CUT-OUT DAMAGED AREA, FAB AND INSTALLED REPAIR DOUBLER IAW SRM 51-70-13-OG.
